Police: Ohio toddler revived after overdosing on opiates

Credit: DaytonDailyNews

caption arrowCaption
Police: Ohio Toddler Revived After Overdosing On Opiates

Credit: DaytonDailyNews

Police in Ohio used an opiate antidote to revive a 1-year-old child Thursday after an older sibling called 911, WEWS reported.

Explore>> Read more trending news

Akron police said they received a call from a 9-year old who told the 911 dispatcher that the baby was not breathing. Police administered Narcan nasal spray to the baby, but the initial dose was ineffective, WEWS reported.

The child was taken  to Akron Children’s Hospital, where a second dose of Narcan revived the baby, police said.

Police believe the child got into drugs that were around the house, WEWS reported.

Police said the children’s mother was at the home when they arrived, but is now missing, WEWS reported. The 1-year-old will be in the custody of Summit County officials, the television station reported.

About the Author